# SDR CA080116010

- Difficulty date: December 21, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, THE MASTER CAUTION ILLUMINATED AND ENGINE SURGES WERE NOTED FOLLOWED BY LOSS OF POWER AND OIL HAZE IN THE CABIN. THE CREW ELECTED TO SHUT THE ENGINE DOWN. THE ENGINE IS TO BE RETURNED TO MFG FOR INVESTIGATION, UPDATES TO FOLLOW. (TC NR 20080116010)
